# SDR C2XA03IA082

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2573 - THE FORWARD SECTION OF EMERGENCY PATH LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
